# SDR YENA201710160848

- Difficulty date: October 16, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000364
- Aircraft time: 21,564 hours, 14,065 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  THE RT WING EXTERNAL LOWER SKIN WAS FOUND CRACKED BETWEEN RIBS 10 AND 11 AT SPAR AREA.  ACCOMPLISHED A REPAIR IAW EC E17-972-01.
